You are here:

Pharmacy/POTS medicine cause shakiness

Advertisement


Question
Hi, I take Wellbuturin 75 once a day not for depression but for POTS to pull the blood up (its supposed to be twice a day but I just can't get there). The only other thing I take is Strattera and a vitamin. (Oh Im 38yrs old, 135lbs). I feel jumpy and not only do my hands shake (esp my right hand) but I feel like I can't fully control them (a huge problem as I have a photography/drawing business). The Dr who put me on it say's its the best one and that the shaky feeling would stop after a week or so but it's been 3 months, and I was on it 4 months before I got pregnant. I just wanted another opinion as to what else would work. POTS isn't so much hypotension, my heartbeat raises above 30bpm when I stand up and that's what makes me fall out, I was doing it maybe 1-3 times a week before I started the medicine. Thank you for your time.

Answer
Hi Amy,
Strattera itself can cause orthostatic hypotension. The combination with Wellbutrin increases the blood level of Strattera. In my opinion Strattera may aggravate your condition.
Discuss this with your doctor.
Thank you for using Allexperts
Sincerely,
Eric Brandt, B.Sc. Pharm

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Eric Brandt

Expertise

I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.

Experience

I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to thecaplet-subscribe@topica.com

©2016 About.com. All rights reserved.